# SDR QR9R2025072500001

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9358
- Aircraft time: 4,484 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030ND05
- Part serial: 12227
- Condition: Failed
- Location: Zone 200
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

VEMD LANE 1 FAILED DURING HOVER TAXI. REMOVED AND REPLACED VEMD V2006 NVG; MOC SUCCESSFULLY COMPLETED IAW AMM 31-60-00, 4-2.
